# SDR F3LA2021062100045

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N721FR
- Make and model: Airbus A321-211
- Aircraft serial: 07884
- Aircraft time: 10,106 hours, 4,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REFERENCE LOG PAGE LP1275501 ITEM 1, BURNING WIRE SULFUR OIL SMELL IN FWD CABIN AND COCKPIT FROM AIR START TO TAXI BACK TO THE GATE.    PERFORMED MIN. IDLE LEAK CHECK WITH ENGINE BLEED AIR OPERATION. REF. AMM 71-00-00-710-006-B. PERFORMED CABIN ODOR CHECK WITH PACKS OPERATING. REF. TSM 05-50-00-810-831-A. NO DEFECTS NOTED AT THIS TIME.
